International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 7, Number 1 (2015)

8 articles

  1. p-Frame Multiresolution Analysis Related to the Walsh Functions

    F.A. Shah

    Int. J. Anal. Appl. 7 (2015), 1–15

  2. A Note on Fixed Point Theory for Cyclic Weaker Meir-Keeler Function in Complete Metric Spaces

    Stojan Radenovic

    Int. J. Anal. Appl. 7 (2015), 16–21

  3. Existence of Quasilinear Neutral Impulsive Integrodifferential Equations in Banach Space

    B. Radhakrishnan

    Int. J. Anal. Appl. 7 (2015), 22–37

  4. Opial Type Integral Inequalities for Widder Derivatives and Linear Differential Operators

    Ghulam Farid, Josip Pecaric

    Int. J. Anal. Appl. 7 (2015), 38–49

  5. New Integral Inequalities in Quantum Calculus

    Kamel Brahim, Sabrina Taf, Bochra Nefzi

    Int. J. Anal. Appl. 7 (2015), 50–58

  6. Dhage Iteration Method for Generalized Quadratic Functional Integral Equations

    Bapurao C. Dhage

    Int. J. Anal. Appl. 7 (2015), 59–69

  7. Fixed Point Theorems for Ciric's and Generalized Contractions in b-Metric Spaces

    Muhammad Sarwar, Mujeeb Ur Rahman

    Int. J. Anal. Appl. 7 (2015), 70–78

  8. Analysis of Nonlinear Fractional Nabla Difference Equations

    Jagan Mohan Jonnalagadda

    Int. J. Anal. Appl. 7 (2015), 79–95